# SDR UPS06847664

- Difficulty date: July 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,559 hours, 28,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932731
- Condition: Cracked
- Location: Fs 1702 L14-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WHERE VERTICAL ATTACHES FUSELAGE STA 1702 BETWEEN L14L-L17L CRACKED AT 2 FASTNERS.  CUT OUT DAMAGED SKIN AT STA 1702 L14L-L17L IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED -1, -2 FILLERS, AND -3 DOUBLER IAW SAA EA NR 008-5320-01-A0334, UPS EO NR DC8-5330-24864-A, BAC MSG NR 1-216250620-2  DWG 5649327 REV F AND FAA FORM 8100-9.
